# SDR UPS405416

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACK IN UPPER STIFFENER AND DEFORMATION ON LOWER STIFFENER OF FRAME AT BS 1800 LBL 14, AFT CARGO COMPARTMENT.  REPLACED STIFFENERS PER SRM 51-30-02.
